Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


lactic acidosis
Jul 4, 2013

Again thank you for your response on switching Med- Osteoporosis. It's been six weeks since I switch meds from Isentress n Truvada to Stribild and so far no side affects, but recently this pass week I been waking up with bad circulation in my hands but mostly on my left, it starts from the inner part of my left bicep to the tip of my hand fingers. I would have to sit up and massage the inner bicep muscle until the numbness on my hand would go away. I do intensive weight train four or five days a week, was reading on lactic acidosis and vigorous exercise can cause this. Also know it can come from the meds that I take. What do you advise I do to treat this problem ? Should I stop training for a couple of days or is there treatment for this condition ?

Response from Dr. Young

Hello and thanks for posting.

First, your symptoms are not compatible with lactic acidosis- so don't worry about that.

Numbness on the hands could be due to a lot of things (including circulatory issues, nerve compression, neuropathy, to name a few). Vigorous exercise can contribute if nerve compression is at issue- especially if you're doing heaving lifting.

I'd try the simple- stop the training for a few days and see if things improve. As they say, "Doctor, it hurts when I do this....". Then you have both the diagnosis and the treatment figured out.

If that doesn't improve things, then I'd suggest speaking to your care provider about what to do next.

Be well, BY



Previous
Off my meds - feeling horrid
Next
Could I increase my cd4 with this shift ?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement